# SDR SWIA202264221

- Difficulty date: February 13, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 43,159 hours, 37,917 cycles
- Engine: Ge CF343B1
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION FOUND RH ENGINE LOWER I/B THRUST REVERSER MAIN TRACK CRACKED.   (FILED - CLOSED)   REMOVED AND REPLACED RH ENGINE LOWER I/B THRUST REVERSER MAIN TRACK IN REFERENCE WITH CRJ200 AMM 78-34-11. OPS CHECK GOOD AT THIS TIME.
